# SDR UALA2012081304486

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 40,117 hours, 16,338 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 244
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN HARNESS  IS LEAKING AND FAILS TO INFLATE.  BLADDER RUPTURED.  REPLACED OXYGEN MASK, OPS CHECKED GOOD.
